# SDR AALA202207141270

- Difficulty date: July 13, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 48,779 hours, 24,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GATE AGENT REPORTS THAT THE FORWARD ENTRY DOOR IS DIFFICULT TO OPEN. MAINTENANCE CLEANED AND LUBRICATED FORWARD ENTRY DOOR ACTUATORS (AALA202207146772), HINGES (AALA202207148063) AND ROLLERS (AALA202207141270) PER AMM 52-10-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
